# SDR U2RA201809190001

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 75,443 hours, 22,770 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: HE67087MOD4
- Part serial: 108601
- Condition: Smoke
- Location: Galley
- Part time: 75,443 hours, 22,700 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY LEFT HAND NR 3 OVEN SMOKING WHEN IN USE.  CIRCUIT BREAKER PULLED.  OVEN PLACED ON NON-ESSENTIAL FURNISHING DEFERRED MAINTENANCE ITEM, IN ACCORDANCE WITH NEF MANUAL 25-20-01.
